MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ICONIX 2 TT WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2.0MM XBRAID TT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE ICONIX 2 TT WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2.0MM XBRAID TT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 3910500322
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the patient had post-op pain resulting in the anchors being removed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: patient complaining of buttock pain and also difficulty sitting.Probable root cause: design.-sutures abraisive.Application.-excessive force used to tension repair.The reported failure mode will be monitored for future reoccurrence.

Brand Name
ICONIX 2 TT WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2.0MM XBRAID TT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key12239052
Report Number0002936485-2021-00401
Device Sequence Number4599623
Product Code MBI
UDI-Device Identifier07613327176933
UDI-Public07613327176933
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170098
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3910500322
Device Catalogue Number3910-500-322
Device Lot Number17203AE2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR